MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET LNCS DCI SPO2 ADULT REUSABLE FINGER CLIP; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMOSET LNCS DCI SPO2 ADULT REUSABLE FINGER CLIP; OXIMETER
Model Number 1863
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the sensor "seems to be malfunctioning now as the light is intermittent and we keep losing trace of patients' oxygen levels during surgery." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the sensor.The sensor has not been returned to masimo to allow an analysis to be performed.If the sensor is returned for evaluation or new information is obtained, a follow-up report will be submitted.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: bt36 4aa.Health effect impact code: no adverse event, no patient impact.

Brand Name
MASIMOSET LNCS DCI SPO2 ADULT REUSABLE FINGER CLIP
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22527558
Report Number3019388613-2025-00068
Device Sequence Number9265184
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public(01)00843997000406(11)240903(10)24JFQ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Device Lot Number24JFQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown